EconPapers    
Economics at your fingertips  
 

Admissibility in non-regular family under squared-log error loss

H. Zakerzadeh () and S. Moradi Zahraie ()

Metrika: International Journal for Theoretical and Applied Statistics, 2015, vol. 78, issue 2, 227-236

Abstract: Consider an estimation problem under the squared-log error loss function in a one-parameter non-regular distribution when the endpoint of the support depends on an unknown parameter. The purpose of this paper is to give sufficient conditions for a generalized Bayes estimator of a parametric function to be admissible. Some examples are given. Copyright Springer-Verlag Berlin Heidelberg 2015

Keywords: Admissibility; Generalized Bayes estimator; Non-regular distribution; Squared-log error loss function (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-014-0499-3 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:78:y:2015:i:2:p:227-236

Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2

DOI: 10.1007/s00184-014-0499-3

Access Statistics for this article

Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze

More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:metrik:v:78:y:2015:i:2:p:227-236